RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Voronenko, Andrei Anatol'evich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13
Presentations: 1

Number of views:
This page:1340
Abstract pages:3570
Full texts:1323
References:314
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person27840
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/627169

Publications in Math-Net.Ru
2020
1. A. A. Voronenko, A. S. Okuneva, “Universal functions for linear functions depending on two variables”, Diskr. Mat., 32:1 (2020),  3–7  mathnet; Discrete Math. Appl., 30:5 (2020), 353–356  isi  scopus
2016
2. A. A. Voronenko, M. N. Vyalyi, “Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions”, Diskr. Mat., 28:4 (2016),  50–57  mathnet  mathscinet  elib; Discrete Math. Appl., 27:5 (2017), 319–324  isi  scopus
3. E. S. Malakhova, A. A. Voronenko, “Тестирование схем Кардо малого числа переменных”, Intelligent systems. Theory and applications, 20:3 (2016),  37–40  mathnet
2012
4. A. A. Voronenko, “On universal functions for the set of linear functions”, Diskr. Mat., 24:3 (2012),  62–65  mathnet  mathscinet  elib; Discrete Math. Appl., 22:4 (2012), 421–425  elib  scopus
2011
5. A. A. Voronenko, V. S. Fedorova, D. V. Chistikov, “Iterated Boolean functions in the elementary basis”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 11,  72–77  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:11 (2011), 61–65  scopus
6. A. A. Voronenko, “On the complexity of proving that a Boolean function is not a binary read-once”, Prikl. Diskr. Mat., 2011, 3(13),  12–16  mathnet
2009
7. A. A. Voronenko, D. V. Chistikov, “Learning Read-Once Functions Individually”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:2 (2009),  36–44  mathnet  elib
2005
8. A. A. Voronenko, “The representability of a Boolean function by a repetition-free formula can be verified by a circuit of linear complexity”, Diskr. Mat., 17:4 (2005),  111–115  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:5 (2005), 507–511
9. A. A. Voronenko, “On the length of a checking sequence for repetition-free functions in the basis $\{0,1,&,\vee,\neg\}$”, Diskr. Mat., 17:2 (2005),  139–143  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:3 (2005), 313–318
2002
10. A. A. Voronenko, “On a decomposition method for recognizing membership in invariant classes”, Diskr. Mat., 14:4 (2002),  110–116  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:6 (2002), 607–614
2001
11. A. A. Voronenko, “On the number of metric functions of a Boolean cube”, Diskr. Mat., 13:4 (2001),  116–121  mathnet  mathscinet  zmath; Discrete Math. Appl., 11:6 (2001), 643–648
2000
12. A. A. Voronenko, “On the growth of the number of discrete Lipschitzian functions when the dimension of the domain increases”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, 2,  3–7  mathnet  mathscinet  zmath
1994
13. V. B. Alekseev, L. L. Voronenko, “On some closed classes in partial two-valued logic”, Diskr. Mat., 6:4 (1994),  58–79  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:5 (1994), 401–419

Presentations in Math-Net.Ru
1. Оценки размера области определения частичной булевой функции, достаточной для порождения любой линейной
A. A. Voronenko

December 9, 2014

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020